# SDR CALA2022050401135

- Difficulty date: May 4, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 102,795 hours, 10,379 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: Door L4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPORT TASK: DR L4 EMER PWR SUPPLY (M33407) BATT FUNCTIONAL FAI L TRANSFER REF HX NON-ROUTINE WO.764220 AND ORIGINATED BY V92059 1 DR L4 EMER PWR SUPPLY (M33407) BATTERY REPLACED & TEST OKAY IAW AMM 33-51-06 WORK ACCOMPLISHED BY MECHANIC V920591 INSPECTED BY V920585 INSPECTED BY HX161779, APPROVED.
